# SDR COMA0760725

- Difficulty date: December 13, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 20,463 hours, 17,555 cycles
- System (JASC): 2760 · Drag Control System
- Part: Throttle Switch
- Part number: FE210304
- Part serial: FR723
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5384 - ABORTED TAKEOFF BELOW 80 KTS FOR SPOILER CONFIG MESSAGE WITH POWER LEVERS ADVANCED.  REMOVED AND REPLACED ACSU (THROTTLE POSITION INDICATOR).
